RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 1(283), Pages 107–146 (Mi umn4472)  

This article is cited in 10 scientific papers (total in 10 papers)

Euler equations on finite-dimensional Lie coalgebras, arising in problems of mathematical physics

O. I. Bogoyavlenskii

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (2476 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:1, 117–189

Bibliographic databases:

UDC: 539.2
MSC: 16W30, 37J35, 37K05, 70Exx, 70H06
Received: 17.10.1991

Citation: O. I. Bogoyavlenskii, “Euler equations on finite-dimensional Lie coalgebras, arising in problems of mathematical physics”, Uspekhi Mat. Nauk, 47:1(283) (1992), 107–146; Russian Math. Surveys, 47:1 (1992), 117–189

Citation in format AMSBIB
\Bibitem{Bog92}
\by O.~I.~Bogoyavlenskii
\paper Euler equations on finite-dimensional Lie coalgebras, arising in problems of mathematical physics
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 1(283)
\pages 107--146
\mathnet{http://mi.mathnet.ru/umn4472}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1171864}
\zmath{https://zbmath.org/?q=an:0794.58019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..117B}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 1
\pages 117--189
\crossref{https://doi.org/10.1070/RM1992v047n01ABEH000863}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KE77300003}


Linking options:
  • http://mi.mathnet.ru/eng/umn4472
  • http://mi.mathnet.ru/eng/umn/v47/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Bogoyavlenskii, “Integrable problems of the dynamics of coupled rigid bodies”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 395–416  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. I. Bogdanov, “Spatially distributed classical Lagrangian mechanics”, Theoret. and Math. Phys., 101:3 (1994), 1419–1421  mathnet  crossref  mathscinet  zmath  isi
    3. Andrzej J. Maciejewski, “Reduction, relative equilibria and potential in the two rigid bodies problem”, Celestial Mech Dyn Astr, 63:1 (1995), 1  crossref  mathscinet  zmath  isi
    4. Andrzej J. Maciejewski, Sasho I. Popov, “Invariants of homogeneous ordinary differential equations”, Reports on Mathematical Physics, 41:3 (1998), 287  crossref
    5. A. R. Galper, T. Miloh, “Hydrodynamics and stability of a deformable body moving in the proximity of interfaces”, Phys Fluids, 11:4 (1999), 795  crossref  mathscinet  zmath  adsnasa  isi
    6. Yongtang Wu, Dianlou Du, “On the Lie–Poisson structure of the nonlinearized discrete eigenvalue problem”, J Math Phys (N Y ), 41:8 (2000), 5832  crossref  mathscinet  zmath  isi
    7. Dianlou Du, Cewen Cao, Yong-Tang Wu, “The nonlinearized eigenvalue problem of the Toda hierarchy in the Lie–Poisson framework”, Physica A: Statistical Mechanics and its Applications, 285:3-4 (2000), 332  crossref
    8. E. I. Bogdanov, “Integrable Systems on Phase Spaces with a Nonflat Metric”, Theoret. and Math. Phys., 129:3 (2001), 1618–1630  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. Yuri B Suris, “Integrable Discretizations of Some Cases of the Rigid Body Dynamics”, Journal of Nonlinear Mathematical Physics, 8:4 (2001), 534  crossref
    10. M.V.. SHAMOLIN, “VARIETY OF THE CASES OF INTEGRABILITY IN DYNAMICS OF A SYMMETRIC 2D-, 3D- AND 4D-RIGID BODY IN A NONCONSERVATIVE FIELD”, Int. J. Str. Stab. Dyn, 2013, 1340011  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:455
    Full text:157
    References:62
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019